Format

Send to

Choose Destination
See comment in PubMed Commons below
Intern Med. 2001 Oct;40(10):1020-3.

Syndrome of inappropriate secretion of ADH (SIADH) following cisplatin administration in a pulmonary adenocarcinoma patient with a malignant pleural effusion.

Author information

1
Second Department of Internal Medicine, Hiroshima University School of Medicine.

Abstract

We report a patient with pulmonary adenocarcinoma complicated by the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) following systemic chemotherapy with cisplatin (CDDP) and vindesine (VDS). A 66-year-old woman was diagnosed as having pulmonary adenocarcinoma with malignant pleural effusion following investigations for cough and dyspnea. After drainage of the effusion she received combination chemotherapy with CDDP and VDS. She developed SIADH 48 hours following chemotherapy. Interestingly, the use of carboplatin (CBDCA) and VDS in the subsequent treatment course was well tolerated indicating that the SIADH was most likely to have been induced by administration of CDDP.

PMID:
11688826
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
    Loading ...
    Support Center